MAUDE Adverse Event Report: COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G18778
Medical Device Problem Codes Loss of or Failure to Bond (1068); Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - address: (b)(6).G4 - pma/510(k) #: exempt h3 - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the basket of a ncircle tipless stone extractor broke.During a transurethral ureteroscopic lithotripsy for stone removal in the left renal pelvis, the basket was tested prior to use and functioned normally.However, during the procedure, the tip of the basket broke when it captured a stone.The complaint device was removed and a new similar-like device was used to complete the procedure.A photo was provided that appears to show a wire of the basket broke near the distal end of the distal notched cannula.No part of the device was left in the patient.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Correction: h6 - annex a.Investigation ¿ evaluation.It was reported that the basket of a ncircle tipless stone extractor broke.During a transurethral ureteroscopic lithotripsy for stone removal in the left renal pelvis, the basket was tested prior to use and functioned normally.However, during the procedure, the tip of the basket broke when it captured a stone.The complaint device was removed and a new similar-like device was used to complete the procedure.A photo was provided that appears to show a wire of the basket broke near the distal end of the distal notched cannula.No part of the device was left in the patient.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of the complaint history, device history record (dhr), instructions for use (ifu), specifications, and quality control (qc) procedures were conducted during the investigation.Visual inspection of the returned complaint device was also conducted.One device was returned for investigation in an open package with label.The returned device showed one of the basket wires pulled out of the distal cannula.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) found no related discrepancies reported for this failure mode.A complaint history database search showed one other related complaint associated with the failure mode for the complaint device lot.Due to the individual nature of the manufacturing and inspection process for the devices in the lots, it is unlikely that these events are an indication of device issues within the entire lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming products exist either in house or in the field.Cook also reviewed product labeling; the ifu supplied with the device states the following in consideration of the reported failure mode: -the device is conductive.Avoid contact with any electrified instruments.-do not use excessive force to manipulate this device.Damage to the device may occur.Based upon the available information, inspection of the returned device, and results of the investigation, a cause for this event could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NCIRCLE TIPLESS STONE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23764896
Report Number1820334-2025-01534
Device Sequence Number21473253
Product Code FFL
UDI-Device Identifier00827002187788
UDI-Public(01)00827002187788(17)280606(10)16634728
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG18778
Device Catalogue NumberNTSE-022115-UDH
Device Lot Number16634728
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUD WIRE GUIDE.; COOK DOUBLE PIGTAIL URETERAL STENT 133626.; PUSON URETEROSCOPE PU3033A.
Patient Age39 YR
Patient SexMale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceAsian